# SDR DALA1018305527

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N527US
- Make and model: Boeing 757251
- Aircraft serial: 23842
- Aircraft time: 73,150 hours, 29,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE DOOR 2R EMERGENCY EXIT LIGHT INOPERATIVE.  MX REPLACED THE EXIT LIGHT ASSY.  OPS CHECK WAS GOOD.
